# SDR UALA2012011600338

- Difficulty date: January 15, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,511 hours, 12,292 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE REPORTED.  GOUGE IS JUST AFT OF STATION 1895, BETWEEN STRINGERS 42R & 43R. 6.5 INCHES LONG, .375 IN WIDE, .093 IN DEEP.  REMOVED DAMAGED MATERIAL PER SRM.  BLENDED AREA MEASURES 2.5" WIDE,7.5" LONG AND TAPERING FROM .062" TO .093" DEEP .093" DEEP BETWEEN TWO FLUSH RIVIT HEADS.  THIS DAMAGE IS 24" FROM ANOTHER REPAIR.  AFTER REWORK ALL WITHIN SRM LIMITS.  REF ABOVE STATEMENT FOR SRM REPAIR. DEFER FOR 50 REV FLIGHT HRS.  VERIFIED WITH SERVICE ENGINEERING FOR DMG LIMITS PER SRM.  REPAIRS AND ACCOMP REQ INSPECTIONS ON SFOOV WU B8626L AT SFOOV REVIEW 8100-9 FOR PENDING LIMITATIONS PRIOR TO SIGN OFF.  APPROVAL RECEIVED CF549.
